Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arcade

Oily skin after Accutane Please Help!

Recommended Posts

Hi,

I was on Accutane for 6 months and completed my course about February this year. In terms of spots I have very few now, if any at all, however one of the side effects is that I have very oily skin.

It looks greasy, oily and shines a lot in the sun. While I'd certainately rather have this than acne, it would be nice if there was some sort of method of making it look normal again.

I use an oil-free moisturiser and I cleanse every so often. What should I do? Cheers!

Link to comment
Share on other sites

Oh and I have also used jojoba oil in the past, great for dry skin, now I'm getting the complete opposite!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×